skin-hair-icon
Betnovate n side effects
I was using betnovate n cream from past 6 yrs. Now I stop Using it from 15 days. I am having redness, itching, dry skin, small blisters on my face.. I used citaphil lotion and cleanser. Redness and dry skin is no more Bt still I am having blisters and itchy skin.. Plz help me to get rid of this.
20294 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please stop using betnovate cream as it contains strong steroids which can cause serious side effects in the long run. Steroid induced acne, photosensitivity, rosacea, atrophy, stretch marks, pigmentation, dryness etc to name a few side effects and some reports of cancer. Please don't use any such Steroid containing fairness creams. You will require treatment to slowly put you off this cream by using some substitute as the skin becomes addicted to the steroid. Hence you are facing such a problem. Please call me or send photos through online consult option for proper examination and treatment.,,,
Answered
Flag this Answer
Flag this answer
4/5 people found this helpful
Was this answer helpful?
STOP it...on long term medication it will cause cancer.. please send photos for proper diagnosis and treatment
Answered
Flag this Answer
Flag this answer
0/3 people found this helpful
Was this answer helpful?

This question featured in :

Sysron n side effects Betnovate n for acne scars Betnovate cream side effects
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.